# SDR 96ZZZX636

- Difficulty date: January 9, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N434JS
- Make and model: Dorner DO328100
- Aircraft serial: 3051
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Pseu
- Part number: 870003
- Condition: Malfunctioned
- Location: Avionics Rack
- Component: Eldec
- Stage of operation: CR
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

FLT 4058 - DURING CRUISE AT FL 200, CREW NOTICED SEVERAL AMBER CAS MESSAGES (HYD AT FAIL, STANDBY PUMP FAIL, AND PROXI FAIL).  CREW CONSULTED QUICK REFERENCE HANDBOOK TO DETERMINE IF THEY WERE EXPERIENCING A SYSTEM FAILURE OR AN INDICATION PROBLEM.  ONCE THEY DETERMINED THE FAILURE MODE WAS A RESULT OF THE INDICATION SYSTEM, THEY CONTINUED ON TO PIT.  UPON LANDING, CREW EXPERIENCED A NOSE WHEEL STEERING AND ANTI-SKID FAIL INDICATION.  THE AIRCRAFT CONTINUED TO THE GATE WITH NO FURTHER PROBLEMS.  PIT MAINTENANCE RESET PSEU, OPS CHECK GOOD.  AIRCRAFT RETURNED TO SERVICE.
